# SDR A6WA2013100200232

- Difficulty date: September 12, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 26,730 hours, 25,410 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Structure
- Condition: Chafed
- Location: Nose Cowl
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT UPPER NOSE COWL T/E STRIP CHAFED IN MULTIPLE AREAS ACROSS ENTIRE LENGTH.  R & R EDGE STRIP IAW CMM 71-14-01, SRS070.
